It is currently Fri Aug 18, 2017 4:41 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Need a little advice
PostPosted: Tue Feb 08, 2011 1:41 pm 
Offline
Power Poster
Power Poster

Joined: Thu Feb 03, 2011 7:24 am
Posts: 44
I am having to stick to a 1.5mg dose until my UTI clears up.

The 1.5mg is making me extremely light headed and dizzy and ringing in the ears.

Is this normal?

The first time I took sub which was 2mg, it just made me hyper and a little dizzy (nothing bad).

But now I can't seem to find my footing, it's hard to describe.

I took it around 10am and it's now 12:39pm so it's been around 2 hours... is it just peaking?

Would love to hear some advice/comments on this. Hard to focus like this.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Feb 08, 2011 3:26 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
1.5 mg is a very low dose and at such doses sub acts more like a full agonist than the partial agonist that it is. Your opiate receptors are not saturated, instead they get occupied on and off and that's most likely what's causing you to feel this way. As long as people are above the ceiling and the opiate receptors are occupied and staying occupied, that side effect isn't a problem.

I hope this helps. Why are you decreasing your dose while you have the UTI? You don't really need to - unless you're doing it for another reason. Let me know if I've misunderstood.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Feb 08, 2011 3:33 pm 
Offline
Power Poster
Power Poster

Joined: Thu Feb 03, 2011 7:24 am
Posts: 44
Thanks for response.
I was tapering and I know 0.5mg didn't work out well for me so I am trying to find a comfort zone.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Feb 08, 2011 4:07 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
If you're tapering off, then try to let yourself stabilize before dropping down again. Hopefully this will subside or even pass within the next couple or few days. Others who have tapered off can probably tell you about adjusting between those really low doses (I'm still on sub). Hopefully they will come along and weigh in. If not, you might want to post about your tapering experience in the "stopping suboxone" category. I hope you get to feeling better soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Feb 08, 2011 8:04 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Nov 22, 2010 11:47 am
Posts: 130
im tapering....i started at 12 mg and now im down to 4 mg. at one point i was down to less then 1mg per day, I went back up due to some family issues and i felt "high" for two days and a little fuzzy. It wasnt like an oxy high or opiate high, i mean it felt ok and i was relaxed but i was retarded, like i couldnt really function and all i wanted to do was sit and stare. I dont know if we had teh exact same syptoms but i thought i could help by giving you my opinion. i would say its just your body gettig used to a higher dose, especially if you were at the lower dose for an extended period of time.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group